# SDR SIMA201811269005

- Difficulty date: September 19, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 43,842 hours, 39,484 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 23 IS CRACKED AT RH OUTBD FLOOR SILL LOWER RIVET.-C/A-COMPLETE:REPAIRED FRAME 23 AT STRINGER 15R-16R AREA. IAW WITH EO# EM-53MR-1808.
